# SDR AWXA200400054

- Difficulty date: January 17, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 45,418 hours, 20,514 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: S4340092002
- Condition: Leaking
- Location: Zone 140
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

ORD - ABORTED TAKEOFF - FLT 0654 - ON TAKEOFF AT ORD EN ROUTE FOR PHX RECEIVED YELLOW HYDRAULIC RESERVOIR LOW LEVEL INDICATION WITH ASSOCIATED BRAKE, ANTI-SKID, AND NOSE WHEEL STEERING FAULTS ON UPPER ECAM, REJECTED TAKEOFF BELOW 80 KTS.  MAINTENANCE FOUND FLUID LEAKING FROM A CRACK IN THE POWER TRANSFER UNIT SOLENOID VALVE (1012GL) (2 WAY VALVE).  REPLACED CRACKED VALVE IAW AMM 29-23-51-401.  SERVICED YELLOW HYDRAULIC SYSTEM AND PERFORMED ENGINE RUN, OPERATIONAL AND LEAK CHECKS WERE GOOD. FUNCTIONAL TEST OF POWER TRANSFER UNIT SOLENOID VALVE S/N 0141 CONFIRMED FAILURE OF UNIT FOR INTERMITTENT OPENING AND CLOSING. REPLACED SEAL'S, O-RINGS, AND BACK UP RINGS, UNIT REPAIRED IAW CMM 29-10-12.
